| Model Number |
V11450-040B |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device history review could not be verified as lot number was not provided.No sample was returned for evaluation, therefore a root cause could not be determined.We will continue to monitor this failure mode for this product.
Event or Problem Description
Customer reported that the nurse activated the hot pack by squeezing and the outer package ruptured allowing contents to leak out onto hands.Contents was washed off with soap and water.There was no injury.